# SDR COEA2016081120807

- Difficulty date: August 11, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 35,637 hours, 39,575 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53973201200
- Condition: Cracked
- Location: Frm 23a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 25A HAS A CRACK AT THE WIRE FEED THROUGH, STRINGER 13L.  REPAIRED IAW SRM 53-91-43-300-802-A01.
